MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 429552
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to inappropriate rapid atrial pacing.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Oral report as on april 2022: the returned device data have been inspected.During inspection of the available iegms the clinical observation could be confirmed.The iegms of episode number 2, 3 and 4 showed device stimulation at the programmed maximum cls rate.The episodes occurred at 5:41am and 7:04am on (b)(6) and (b)(6) 2022, respectively.The available follow-up records showed that the device was programmed to ddd-cls at the time of occurrence of the above mentioned episodes.Cls was used with a maximum cls rate of 130 bpm and a resting rate control of +20bpm.Please note, that the device is equipped with an acceleration sensor, which is used to detect and evaluate changes in movement.The cls algorithm is designed to increase the pacing rate above the resting threshold (base rate + resting rate control) only when the motion persists longer than an internally defined motion timer.On the other hand, resting is detected only when the resting period lasts longer than another internally defined timer, named resting timer.This implementation is intended to avoid premature rate adjustments in the event of short-lasting periods of either movement, including simple postural changes, or rest.Based on the available data the motion pattern during the above mentioned episodes cannot be reconstructed.However, all cls parameters were inspected extensively and found to be normal and as expected.The available device data showed no indication of a device malfunction.Results of product analysis after receipt of icd on july 2022: the device was received and analyzed.Incoming interrogation revealed the battery status bos.A number of three charging cycles was documented.The memory content of the icd was inspected, showing a normal device function while implanted and in service.The icd was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the device proved to be fully functional.The analysis of the memory content showed a normal device behavior while the device was implanted and in service.All cls parameters were inspected extensively and found to be normal and as expected.The available device data showed no indication of a device malfunction.

Brand Name
INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14976737
Report Number1028232-2022-03476
Device Sequence Number17411577
Product Code NIK
UDI-Device Identifier04035479156824
UDI-Public(01)04035479156824(17)230430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number429552
Device Catalogue Number429552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR
Patient SexMale